English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Monodromy of Picard-Fuchs differential equations for Calabi-Yau threefolds

MPS-Authors
/persons/resource/persons236479

Yang,  Yifan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236494

Yui,  Noriko
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Chen, Y.-H., Yang, Y., & Yui, N. (2008). Monodromy of Picard-Fuchs differential equations for Calabi-Yau threefolds. Journal für die Reine und Angewandte Mathematik, 616, 167-203. doi:10.1515/CRELLE.2008.021.


Cite as: http://hdl.handle.net/21.11116/0000-0004-298E-F
Abstract
There is no abstract available